MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-40
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated magnesium on the architect c4000 processing module for one patient.The following results were provided: customer¿s reference range 1.6-2.6 mg/dl on (b)(6) 2025, sid (b)(6), 72-year-old female, initial magnesium result= 4.95 mg/dl; repeat result= 1.09 mg/dl there was no impact to patient management reported.
 
Event or Problem Description
The customer observed falsely elevated magnesium on the architect c4000 processing module for one patient.The following results were provided: customer¿s reference range 1.6-2.6 mg/dl.(b)(6) 2025, sid (b)(6), 72-year-old female, initial magnesium result= 4.95 mg/dl; repeat result= 1.09 mg/dl there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The field service representative (fsr) inspected the instrument and found the arc c8k cuv pr 1 pair number 44 was chipped.The fsr replaced the part which resolved the issue.The module function was verified with a control/precision run.The instrument service history for the (b)(6) verified no subsequent issues have been reported related to the complaint issue after the service intervention.A review of tracking and trending of the arc c8k cuv pr 1 pair did not identify any trends.A review of tracking and trending did not identify any trends for the architect c4000 with regards to the current issue.A review of manufacturing documentation did not identify any non-conformances related to the complaint issue.Labeling was reviewed and found to be adequate.Based on the available information, no systemic issue or deficiency of the architect c4000 processing module or the arc c8k cuv pr 1 pair was identified.

Brand Name
ARCHITECT C4000 PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23512005
Report Number3016438761-2025-00663
Device Sequence Number21265669
Product Code JJE
UDI-Device Identifier00380740003753
UDI-Public(01)00380740003753
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CC MAGNESIUM (1000T), 03P68-24, UNKNOWN; CC MAGNESIUM (1000T), 03P68-24, UNKNOWN
Patient Age72 YR
Patient SexFemale